# SDR GTIA2014060501335

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 13,543 hours, 6,303 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube
- Condition: Ruptured
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER OXYGEN MASK HARNESS TUBING RUPTURED INSIDE FABRIC.  R & R OBSERVER OXYGEN MASK IAW AMM 35-12-41.  OPS CHECKED GOOD.
